# SDR AALA202306198284

- Difficulty date: June 15, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 71,305 hours, 27,321 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid Valve
- Part number: 5751A000002
- Condition: Warning Message
- Location: Zone 500 - Lh Wi
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AN EMERGENCY WAS DECLARED ON APPROACH INTO BOS DUE TO A FLIGHT CONTROL FLAPS LOCKED WING TIP BRAKE ON. THE AIRCRAFT LANDED AT BOS WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED WING TIP BRAKE SOLENOID VALVE  33CVB PER AMM 27-51-51 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST WITH NO FAULTS NOTED.
